Katedra Matematyki Obliczeniowej - lista publikacji
Nadjednostka:
1-15 z 15.
2024
15.
Eric Goubault, Marian Mrozek, Martin Raussen
14.
Jonathan Ariel Barmak, Marian Mrozek, Thomas Wanner
13.
Tamal Dey, Michał Lipiński, Marian Mrozek, Ryan Slechta
12.
Paweł Dłotko, Michał Lipiński, J Signerska-Rynkowska
Testing Topological Conjugacy of Time Series, SIAM Journal on Applied Dynamical Systems vol. 23 (2024), 2939-2982
11.
Ethan Akin, Marian Mrozek, Mateusz Przybylski, Jim Wiseman
10.
Amadeu Delshams, Albert Granados, Rodrigo Gonçalves Schaefer
Arnold diffusion for an a priori unstable Hamiltonian system with 3 + 1/2 degrees of freedom, Chaos vol. 34 (2024), 063118
9.
8.
Pablo Almaraz, Piotr Kalita, Jose A. Langa, Fernando Soler-Toscano
Structural stability of invasion graphs for Lotka-Volterra systems, Journal of Mathematical Biology vol. 88 (2024), article number 64
7.
Juan Garcia-Fuentes, Piotr Kalita, Jose A. Langa
Forwards attractor structures in a planar cooperative non-autonomous Lotka-Volterra system, Qualitative Theory of Dynamical Systems vol. 23 (2024), article number 163
6.
Bogdan Batko, Marcio Gameiro, Ying Hung, William Kalies, K. Mischaikow, Ewerton Vieira
5.
Matheus Cheque Bortolan, Juliana Fernandes, Juan Garcia-Fuentes, Piotr Kalita
On maximal attractors for dynamical systems. Application to a semilinear parabolic problem with controlled growth, Journal of Evolution Equations vol. 24 (2024), Article number 38
4.
3.
Piotr Kalita, Everaldo de Mello Bonotto
Long-time behavior for impulsive generalized semiflows, Nonlinear Analysis-Hybrid Systems vol. 51 (2024), 101432
2.
1.
Jakub Banaśkiewicz, Alexandre Nolasco de Carvalho, Juan Garcia-Fuentes, Piotr Kalita